CureZone   Log On   Join
Re: my mirena
 
moaning mertle Views: 1,456
Published: 13 years ago
 
This is a reply to # 1,141,999

Re: my mirena


It sounds like the Mirena causing your problems, Get it out!,Ive got mine out, it seems like I have had and still have the same symptoms as you, I have dizzyness with headaches, it will take a while I think for the Mirena to wear off, but the longer you have it in the longer it takes to wear off it seems, My only option is streilization, as I will not take anymore Man-made Hormones, I booked in for one soon, but at least, I wont have to worry about getting pregnant anymore, and i wont have any drugs messing with my body. Have you thought about strelisation?, its all done by keyhole surgey so its not as drastic as you might think, or could your partner have the snip?, If you have no children and you want some, then I suggest going to your gp about other methods that dont involve a drug related product like a normal coil without the hormone? I hope you get it out, its a long road to recovery, but i am sure you will feel better in the long run, please look at all these postings, there are lots of cases like ours, take care xx
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

10.563 sec, (1)